MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Use of Device Problem (1670); Device Fell (4014)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the information available, the user pulled the "t-pin" out of the tabletop with patient on the table.The ifu of the table base has following warnings regarding the usage of the t-pin.1.T-pins extended through the crossbars and tabletop supporting the patient should never be removed with the patient on the tabletop.Removing these t-pins may result in harm to the patient, healthcare workers or the device.2.Failure to install the t-pin properly through one side of the h-frame, passing completely through the tabletop mounting tube, and then through the opposite side of the hframe with the drop lock visible and pivoting freely, may result in harm to the patient, healthcare workers or the device.This incident has thus been deemed as a use error.
 
Event or Problem Description
It was reported that the end user pulled the t-pin out of the table causing the table top to fall off the table base with patient on the table.No patient injury/harm reported.
 
Additional Manufacturer Narrative
Additional information obtained from the investigation confirmed that there was a patient fall but no injury was reported.The table was confirmed to be functioning okay as per the specifications.The user pulled the t-pin out of the table with patient on it.The ifu was reviewed and found to be sufficient with warnings regarding the usage of t-pins.The incident has thus been deemed as a use error as there was a failure to follow instructions and recommended practices for patient safety and device usage.
 
Event or Problem Description

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key21689305
Report Number2921578-2025-00009
Device Sequence Number8774084
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public(01)00842430106026(11)100712
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown